# SDR IPXA2017090721442

- Difficulty date: August 17, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NOSE GEAR RT TRUNNION IS CRACKED AT BS 585.2, Z=-114, AND X= -24. REPAIRED THE TRUNNION IAW SRM 53-10-14, FIG 202, REPAIR 2.  MAJOR.
